If your boyfriend is withdrawing from opiate pain meds, here is a list of some of the WD symptoms;
panic attacks, depression, agitation, anxiety, muscle aches, increased tearing of the eyes, insomnia, runny nose, profuse perpiring, yawning, crawly feeling in feet/legs, diarrhea, vomitting, dilated pupils, goose flesh and nightmares. That is just a partial list. You can google The Thomas Recipe for a list of otc and rx meds he will need while in withdrawal if he is doing it cold turkey.
It is not a pleasant experience, and depending on how long he was taking pain meds it may take quite a while for him to feel better! Hang in there, time will heal him, yet if he shows signs of clinical depression, get him to a doc asap!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2011 • 6 answers
Posted 16 Oct 2011 • 1 answer
Posted 4 Feb 2012 • 3 answers
Posted 14 Jul 2012 • 5 answers
Posted 20 Jan 2015 • 2 answers